Skoči na glavni sadržaj

Stručni rad

Bullous Oral Eruptions Caused by Azithromycin

Božana Lončar ; Zavod za oralnu medicinu Stomatološkog fakulteta Sveučilišta u Zagrebu, Zagreb, Hrvatska
Marinka Mravak-Stipetić orcid id orcid.org/0000-0001-8845-8603 ; Zavod za oralnu medicinu Stomatološkog fakulteta Sveučilišta u Zagrebu, Zagreb, Hrvatska
Mihaela Skerlev ; Klinika za kožne i spolne bolesti Medicinskog fakulteta Sveučilišta u Zagrebu, Hrvatska
Marinka Baričević ; Zavod za oralnu medicinu Stomatološkog fakulteta Sveučilišta u Zagrebu, Zagreb, Hrvatska
Ksenija MAKAR AUŠPERGER ; Sveučilišna klinička bolnica Zagreb, Hrvatska


Puni tekst: hrvatski pdf 193 Kb

str. 120-124

preuzimanja: 522

citiraj

Puni tekst: engleski pdf 193 Kb

str. 120-124

preuzimanja: 700

citiraj


Sažetak

Macrolides are considered the safest group of antibiotics, with a very low prevalence of allergic reactions (0.4-3%). We present a case report of a young patient who developed bullous eruption on buccal mucosa and lips after ingestion of the third dose of azithromycin. After taking steroid therapy the lesions started to regress, but on the fourth day a new bullous eruption appeared on labial mucosa with lower intensity. This could be explained by the fact that azithromycin has a long plasma half-life and is detectable in neutrophil lysates 28 days after the last dose, which may be related to a higher risk of adverse effects. According to our knowledge and from the available
literature. This is the first described case of oral eruption after azithromycin treatment. In spite of the fact that azithromycin remains one of the best tolerated macrolides, potentially severe adverse reactions may sometimes occur.

Ključne riječi

Macrolides, Azithromycin, Hypersensitivity, Mouth Mucosa, Blister

Hrčak ID:

69080

URI

https://hrcak.srce.hr/69080

Podaci na drugim jezicima: hrvatski

Posjeta: 2.135 *